# SDR CALA2020050900929

- Difficulty date: May 5, 2020
- Submitted: May 9, 2020
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 103,286 hours, 10,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK- DR 3L EMER PWR SUPPLY M33405 INOP, REFER TO NR LP 9131042. DR 3L EMER PWR SUPPLY M33405 BATTERY PACK REPLACED AND TEST RESU LT NORMAL AS PER AMM 33-51-06.
